MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086630190
Medical Device Problem Codes Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with elecsys anti-hav ii on a cobas 6000 e601 module.The first sample initially resulted in a negative anti-hav value (less than 20 iu/l).The sample was repeated after re-calibration, resulting in a value of 0f 0.935 coi (reactive).The second sample initially resulted in a positive anti-hav value (greater than 20 iu/l) on (b)(6) 2023.The sample was repeated after re-calibration, resulting in a value of 1.01 coi (non-reactive).
 
Additional Manufacturer Narrative
The serial number of the cobas 6000 e601 module is (b)(6).The e1 phone number was provided as (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product issue.A general reagent issue could not be identified.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17731627
Report Number1823260-2023-02964
Device Sequence Number17597375
Product Code LOL
UDI-Device Identifier07613336129722
UDI-Public07613336129722
Combination Product (Y/N)Y
Initial Reporter CountryHK
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08086630190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown